If I take 5 500mlg of dialproex what happens will I overdoes or just get tired
Hi, misskitty! You could very easily cause liver failure, heart block, and end up in a deep coma or dead. I don't know why you ask this question or if you are considering trying to overdose but I'm deeply concerned. Assuming the worst, I have to advise you to speak with your physician ASAP or call a help line if you want to speak to someone anonymously.
If you would, please let us know that you are okay.
- Divalproex Sodium Information for Consumers
- Divalproex Sodium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Divalproex Sodium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Feb 2010 • 1 answer
Divalproex Sodium - I have a question.. my daughters father has bipolar an depression.. well he can?
Posted 10 Oct 2011 • 4 answers
Divalproex Sodium - I am taking 1000 MG of Divalproex. My hands and legs shake,my memory is very bad
Posted 27 Oct 2013 • 1 answer
Posted 10 Oct 2015 • 1 answer
Divalproex Sodium - I’ve just found out my 8 year old son is on divalproex delayed relase 125mg a...
Posted 23 Dec 2017 • 2 answers